advertisement
Question
Posted by: Michelle | 2009-09-09

Tender swollen breast

I' ve been on Urbanol 10mg twice daily I am not pregnant already had historectomy. Could the urbinol be cause of this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Michelle
No it is not the Urbanol - but let your doctor have a look at your breast - it may be an infection or a cyst
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement